# SDR CA080924013

- Difficulty date: September 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) AT ABOUT 50 METERS FROM THE ARRIVAL GATE, THE ENG PARAMETERS STARTED FLUCTUATING.  PILOT SHUTDOWN THE ENG.  NO REPORTED DAMAGE. TROUBLESHOOTING IN PROGRESS.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
